JournalsowrVol. 12, No. 3pp. 2265–2328

Reductions of Shimura Varieties

  • Laurent Fargues

    Université de Paris VI, France
  • Ulrich Görtz

    Universität Essen, Germany
  • Eva Viehmann

    TU München, Garching, Germany
  • Torsten Wedhorn

    Universität Paderborn, Germany
Reductions of Shimura Varieties cover
Download PDF

A subscription is required to access this article.

Abstract

The aim of this workshop was to discuss recent developments in the theory of reductions of Shimura varieties and related topics. The talks presented new methods and results that intertwine a multitude of topics such as geometry and cohomology of moduli spaces of abelian varieties, pp-divisible groups and Drinfeld shtukas, pp-adic Hodge theory, and the Langlands program.

Cite this article

Laurent Fargues, Ulrich Görtz, Eva Viehmann, Torsten Wedhorn, Reductions of Shimura Varieties. Oberwolfach Rep. 12 (2015), no. 3, pp. 2265–2328

DOI 10.4171/OWR/2015/39